Volume 2, Issue 3
Comments on Some Algebraic Properties of the Gauge Equivalent Soliton Equations

Li Yishen

J. Part. Diff. Eq.,2(1989),pp.39-50

Published online: 1989-02

Preview Purchase PDF 0 2429
Export citation
  • Abstract
In references to [1], [2], a theory is proposed for generating the constants of motion, the symmetries and their Lie algebra for some dynamical systems, where three parameters α, β are introduced. In this paper, we have proved that if the soliton equations in dynamical systems are gauge equivalent, then the parameters α, β, h are invariant and the Lie algebra of the symmetries is isomophic under the transformation operator. At last some interesting examples are given.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-39, author = {Li Yishen}, title = {Comments on Some Algebraic Properties of the Gauge Equivalent Soliton Equations}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {3}, pages = {39--50}, abstract = { In references to [1], [2], a theory is proposed for generating the constants of motion, the symmetries and their Lie algebra for some dynamical systems, where three parameters α, β are introduced. In this paper, we have proved that if the soliton equations in dynamical systems are gauge equivalent, then the parameters α, β, h are invariant and the Lie algebra of the symmetries is isomophic under the transformation operator. At last some interesting examples are given.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5834.html} }
TY - JOUR T1 - Comments on Some Algebraic Properties of the Gauge Equivalent Soliton Equations AU - Li Yishen JO - Journal of Partial Differential Equations VL - 3 SP - 39 EP - 50 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5834.html KW - AB - In references to [1], [2], a theory is proposed for generating the constants of motion, the symmetries and their Lie algebra for some dynamical systems, where three parameters α, β are introduced. In this paper, we have proved that if the soliton equations in dynamical systems are gauge equivalent, then the parameters α, β, h are invariant and the Lie algebra of the symmetries is isomophic under the transformation operator. At last some interesting examples are given.
Li Yishen. (1970). Comments on Some Algebraic Properties of the Gauge Equivalent Soliton Equations. Journal of Partial Differential Equations. 2 (3). 39-50. doi:
Copy to clipboard
The citation has been copied to your clipboard